uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Non-linear potentials and approximation in the mean by analytic functions
Uppsala University, Disciplinary Domain of Science and Technology, Faculty of Mathematics and Science.
1972 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 129, no 4, 299-319 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1972. Vol. 129, no 4, 299-319 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-180792DOI: 10.1007/BF01181619ISI: A1972O735100003OAI: oai:DiVA.org:uu-180792DiVA: diva2:551978
Available from: 2012-09-12 Created: 2012-09-10 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Faculty of Mathematics and Science
In the same journal
Mathematische Zeitschrift
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 370 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf